For those who care for someone with Parkinson's disease
[Home] [Forum] [Help] [Search] [Register] [Login] [Donate]
You are not logged in


Topic Dilaudid Go to previous topic Go to next topic Go to higher level

By mylove On 2011.10.20 17:53
Anyone have experience with dilaudid? We are in the hospital with him coming out of surgery and they are sending him home with a scrip for it for pain. I asked about any interactions or complications and he said it may cause hallucinations at the higher dose range. We have taken other narcotic analgesicls like hydrocodone successfully with no issues but hydromorphone is the big leagues. Any input?

By karolinakitty On 2011.10.20 19:41
mylove... i went to drug checker and found this

combo of RequipXL and hydromorphone...
patients should be monitored for potentially excessive or prolonged CNS and respiratory depression. Ambulatory patients should be counseled to avoid hazardous activities requiring mental alertness and motor coordination until they know how these agents affect them, and to notify their physician if they experience excessive or prolonged CNS effects that interfere with their normal activities.

By mylove On 2011.10.21 16:11
So far so good on the dilaudid and vistaril. I was worried, because I asked the doc about combining them with his PD drugs and he said it should be okay but watch out for hallucinations. I took yesterday and today off work so that I could be with him while he took them, and outside of making him a lil energetic and happy, it hasn't seemed to be too bad. Thank heavens its for a short time, though. These are heavy duty meds.

Thought I'd report in and let you know how our experiences were.


© 2003-2017 MyParkinsons.org · Privacy Policy & Terms of Use
Published by jAess Media. This website and Forum is sponsorsed by people like you